Some fixed point generalizations are not real generalizations S W Article 0.10% %
Haghi R.H., Rezapour S., Shahzad N.
Nonlinear Analysis, Theory, Methods and Applications Volume 74, Issue 5, 2011 , Pages 1799-1803
(IF=Not Available ,,) (CiteScore=1.30 ,Quartile 1,Scopus2016)
Abstract:
In this paper, we shall prove that some generalizations in fixed point theory are not real generalizations. © 2010 Elsevier Ltd. All rights reserved.
Keywords :
Banach space; Coincidence point; Cone metric space; Contractive multifunction; Fixed point; Nonexpansive map; Quasi-contraction